Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5032
Title: On local T-tightness
Authors: Bella, Angelo
Issue Date: 1986
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Angelo Bella, “On local T-tightness”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 18 (1986), pp. 188-191.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
18 (1986)
Abstract: 
In questa nota si dà una nozione di T-tightness locale e si studiano alcune sue proprietà.

In this note a notion of local T-tightness is given and some properties of it are studied.
Type: Article
URI: http://hdl.handle.net/10077/5032
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.18 (1986)

Files in This Item:
File Description SizeFormat
BellaRendMat18.pdf278.93 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

682
checked on Jul 6, 2022

Download(s) 50

335
checked on Jul 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.